question-icon

What causes gastric irritation while on medication for pilonidal sinus?

default
Posted on Thu, 21 May 2015
Question: Hi, I have been diagonized with Perianal Sinus and have been suffering with acute pain due to this for the past 10 days. My doctor had prescribed the following drugs yesterday:
Rablet 20mg
Zerodol P
Cifran OZ
Chymoral Forte
It has only been a day since I consumed these and the pain is comparatively reduced. But I have developed an irritation in my stomach and I'm unsure if it is the side effects of one these drugs.

Appreciate any advise you can offer on this!

Thanks, XXXXXXX
doctor
Answered by Dr. Riyanka Chail (1 hour later)
Brief Answer:
Gastric irritation due to strong antibiotics and analgesics

Detailed Answer:
Hello Sir,
Thanks for writing in to us at hcm.
This is Dr.Riyanka and I am glad to be helping you with your query.

Perianal/Pilonidal sinus is a condition where in a small hole occurs near the tail bone and this pit can get infected thus discharging pus.

The medical treatment given to you is
1.Rablet 20mg - Rabeprazole -Proton pump inhibitor (given to reduce gastric acid secretion).
2.Zerodol P -Aceclofenac + paracetamol - Reduces pain and inflammation.
3. Cifran OZ - Ciprofloxacin + Ornidazole -Antibiotic
4. Chymoral Forte - antiinflammatory enzymes to increase wound healing.

Sometimes certain antibiotics can cause gastric disturbance or you may be allergic to the particular antibiotic given to you.

Hence consult your doctor regarding change of antibiotics if you are allergic to it. Also the rabeprazole dosage may be increased to 40mg if you are having gastric irritation due to the analgesics and antibiotics.

Also kindly consult a general surgeon for procedures like Marsupialisation (small procedure under local anaesthesia) / or Incision and drainage - to drain the sinus for quick wound healing as only medical treatment may not be enough.

Hope this answers your query. Don't worry .
Do write back if you have any further doubts.
Get well soon
Dr.Riyanka


Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Riyanka Chail

General & Family Physician

Practicing since :2009

Answered : 818 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes gastric irritation while on medication for pilonidal sinus?

Brief Answer: Gastric irritation due to strong antibiotics and analgesics Detailed Answer: Hello Sir, Thanks for writing in to us at hcm. This is Dr.Riyanka and I am glad to be helping you with your query. Perianal/Pilonidal sinus is a condition where in a small hole occurs near the tail bone and this pit can get infected thus discharging pus. The medical treatment given to you is 1.Rablet 20mg - Rabeprazole -Proton pump inhibitor (given to reduce gastric acid secretion). 2.Zerodol P -Aceclofenac + paracetamol - Reduces pain and inflammation. 3. Cifran OZ - Ciprofloxacin + Ornidazole -Antibiotic 4. Chymoral Forte - antiinflammatory enzymes to increase wound healing. Sometimes certain antibiotics can cause gastric disturbance or you may be allergic to the particular antibiotic given to you. Hence consult your doctor regarding change of antibiotics if you are allergic to it. Also the rabeprazole dosage may be increased to 40mg if you are having gastric irritation due to the analgesics and antibiotics. Also kindly consult a general surgeon for procedures like Marsupialisation (small procedure under local anaesthesia) / or Incision and drainage - to drain the sinus for quick wound healing as only medical treatment may not be enough. Hope this answers your query. Don't worry . Do write back if you have any further doubts. Get well soon Dr.Riyanka